# SDR CA071001011

- Difficulty date: July 15, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 27,384 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Duct
- Part number: 310926302
- Condition: Damaged
- Location: Engine
- Part time: 4,180 hours
- Component: Engine, Pwc, PT6A34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A BOROSCOPE INSPECTION DURING A REGULARLY SCHEDULED FUEL NOZZLE CHANGE, DAMAGE WAS FOUND ON THE LARGE EXIT DUCT (LED). THE LED WAS CHANGED AND UPON CLOSER INSPECTION IT WAS FOUND THAT A LARGE HOLE HAD BEEN BURNED THROUGH ONE LAYER OF THE DUCT. A CRACK THAT TRAVELED APPROXIMATELY .2500 OF THE CIRCUMFERENCE OF THE OUTER PORTION OF THE LED WAS ALSO NOTICED. (TC NR 20071001011)
